Alert archive / Colorado / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 84, NWS Pueblo, CO

June 9, 2007Baca County, Prowers County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Jun 9, 2007, 2:02 PM MDT for Baca County, Prowers County, Colorado. It was in force for 88 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 9, 2007, 2:02 PM MDT (20:02 UTC)
Expired
Jun 9, 2007, 3:30 PM MDT
In force
88 min
Issued by
NWS Pueblo, CO
Area
Counties, with a storm outline in the text

Counties Baca County, CO, Prowers County, CO

The radar

The Pueblo radar (KPUX), 172 km from the middle of the area, began a volume at 20:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 9, 2:10 PM MDTHAIL 0.7527 S Lamar, CO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 8.0 hours before the alert went out and 225 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2007-06-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2007-06-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 229 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1913 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
229 m²/s²
0-3 km storm-relative helicity
265 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS55 KPUB 092001
SVRPUB
COC009-099-092130-
/O.NEW.KPUB.SV.W.0084.070609T2002Z-070609T2130Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
202 PM MDT SAT JUN 9 2007

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EXTREME NORTHEASTERN BACA COUNTY IN SOUTHEAST COLORADO...
  SOUTHERN PROWERS COUNTY IN SOUTHEAST COLORADO...

* UNTIL 330 PM MDT...

* AT 159 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL.  THIS STORM WAS
  CENTERED 15 MILES NORTHWEST OF TWO BUTTES...OR 29 MILES SOUTH OF
  LAMAR...AND WAS MOVING TOWARD THE EAST AT 15 MPH.

* THE SEVERE THUNDERSTORM WILL IMPACT MAINLY RURAL AREAS OF EXTREME
  NORTHEASTERN BACA COUNTY AND SOUTH CENTRAL PROWERS COUNTY.

IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.

LAT...LON 3774 10272 3761 10271 3759 10206 3791 10206

$$
5 follow-up statements
000 
WWUS55 KPUB 092018
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
217 PM MDT SAT JUN 9 2007

COC009-099-092130-
/O.CON.KPUB.SV.W.0084.000000T0000Z-070609T2130Z/
BACA CO-PROWERS CO-
217 PM MDT SAT JUN 9 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM MDT
FOR SOUTHERN PROWERS AND NORTHEASTERN BACA COUNTIES...

AT 215 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL.  THIS STORM WAS CENTERED OVER SOUTHWESTERN PROWERS COUNTY...OR
28 MILES SOUTH OF LAMAR...AND WAS MOVING TOWARD THE EAST AT 15 MPH.

THE SEVERE THUNDERSTORM WILL IMPACT MAINLY RURAL AREAS OF EXTREME 
NORTHEASTERN BACA COUNTY AND SOUTHERN PROWERS COUNTY.

IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.

LAT...LON 3774 10272 3761 10271 3759 10206 3791 10206

$$
000 
WWUS55 KPUB 092029
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
228 PM MDT SAT JUN 9 2007

COC009-099-092130-
/O.CON.KPUB.SV.W.0084.000000T0000Z-070609T2130Z/
BACA CO-PROWERS CO-
228 PM MDT SAT JUN 9 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM MDT
FOR SOUTHERN PROWERS AND NORTHEASTERN BACA COUNTIES...

AT 224 PM MDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING QUARTER SIZE HAIL.  THIS STORM WAS CENTERED OVER SOUTH 
CENTRAL PROWERS COUNTY...AND WAS MOVING TOWARD THE EAST AT 15 MPH.

THE SEVERE THUNDERSTORM WILL IMPACT MAINLY RURAL AREAS OF SOUTHERN 
PROWERS COUNTY AND EXTREME NORTHERN BACA COUNTY.

AT 210 PM THE PUBLIC SAW PENNY SIZE HAIL 27 MILES SOUTH OF LAMAR.

IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.

LAT...LON 3774 10272 3761 10271 3759 10206 3791 10206

$$
000 
WWUS55 KPUB 092040
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
239 PM MDT SAT JUN 9 2007

COC009-099-092130-
/O.CON.KPUB.SV.W.0084.000000T0000Z-070609T2130Z/
BACA CO-PROWERS CO-
239 PM MDT SAT JUN 9 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM MDT
FOR SOUTHERN PROWERS AND NORTHEASTERN BACA COUNTIES...

AT 236 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS 
CENTERED OVER SOUTH CENTRAL PROWERS COUNTY...AND WAS MOVING TOWARD 
THE EAST AT 15 MPH.

THE SEVERE THUNDERSTORM WILL IMPACT MAINLY RURAL AREAS OF SOUTHERN 
PROWERS COUNTY AND EXTREME NORTHERN BACA COUNT.

AT 210 PM THE PUBLIC SAW PENNY SIZE HAIL 27 MILES SOUTH OF LAMAR. 

IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.

LAT...LON 3774 10272 3761 10271 3759 10206 3791 10206

$$
000 
WWUS55 KPUB 092109
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
309 PM MDT SAT JUN 9 2007

COC009-092119-
/O.CAN.KPUB.SV.W.0084.000000T0000Z-070609T2130Z/
BACA CO-
309 PM MDT SAT JUN 9 2007

...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED FOR BACA
COUNTY...

HAZARDOUS LIGHTNING MAY STILL BE IN THE AREA.

LAT...LON 3777 10254 3765 10257 3766 10208 3791 10206

$$

COC099-092130-
/O.CON.KPUB.SV.W.0084.000000T0000Z-070609T2130Z/
PROWERS CO-
309 PM MDT SAT JUN 9 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM MDT
FOR SOUTHEASTERN PROWERS COUNTY...

AT 306 PM MDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING NICKEL SIZE HAIL.  THIS STORM WAS CENTERED OVER SOUTH
CENTRAL PROWERS COUNTY...OR 25 MILES NORTHWEST OF THE SAUNDERS
ELEVATOR...AND WAS MOVING TOWARD THE EAST AT 15 MPH.

THE SEVERE THUNDERSTORM WILL IMPACT MAINLY RURAL AREAS OF SOUTH
CENTRAL PROWERS COUNTY.

IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE 
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST 
PROTECTION.

LAT...LON 3777 10254 3765 10257 3766 10208 3791 10206

$$
000 
WWUS55 KPUB 092132
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
331 PM MDT SAT JUN 9 2007

COC099-092141-
/O.EXP.KPUB.SV.W.0084.000000T0000Z-070609T2130Z/
PROWERS CO-
331 PM MDT SAT JUN 9 2007

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN PROWERS COUNTY
EXPIRED AT 330 PM MDT...

A STRONG THUNDERSTORM WILL CONTINUE TO TRACK ACROSS EXTREME SOUTHERN 
PROWERS COUNTY THROUGH 4 PM...BRINGING HAIL JUST UNDER 3/4 INCH IN 
DIAMETER.

LAT...LON 3777 10254 3765 10257 3766 10208 3791 10206

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 9, 4:29 AM MDT, 9 hours 33 minutes earlier.

Area forecast discussion, Jun 9, 4:29 AM MDT, 9 hours 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
429 AM MDT SAT JUN 9 2007

.SHORT TERM...
(TODAY AND TONIGHT)

SHORT TERM CONCERNS INCLUDE TEMPERATURES AND THUNDERSTORM
DEVELOPMENT AND COVERAGE.

CURRENT WATER VAPOR IMAGERY AND RUC UPPER AIR ANALYSIS INDICATING
MODERATE WEST TO SOUTHWEST FLOW ALOFT ACROSS THE REGION ATTM WITH
A DEVELOPING CUTOFF LOW CONTINUES TO DIG ACROSS THE SOUTHERN CALIF
COAST. WATER VAPOR IMAGERY ALSO INDICATING MINOR SHORT WAVE EJECTING
OFF UPPER SYSTEM ACROSS SW ARIZONA ATTM. AT THE SFC...WEAK LEE LOW
CURRENTLY JUST NORTHEAST OF KLHX ALLOWING FOR BREEZY SOUTHERLY LOW
LEVEL WINDS TO DEVELOP ACROSS THE FAR EASTERN PLAINS ATTM.

TODAY...MODELS IN DECENT AGREEMENT WITH KEEPING MODERATE SW FLOW
ALOFT ACROSS THE REGION WITH MINOR EMBEDDED WAVE ACROSS SW ARIZONA
MOVING TO NEAR THE FOUR CORNERS REGION BY 00Z SUN. MODELS HOWEVER
DIFFER IN AMOUNT OF AVAILABLE MOISTURE WITH WRF/NAM SEEMINGLY A TAD
OVERDONE AS 00Z SAT DOWNSTREAM SOUNDINGS AT KABQ AND KSLC INDICATING
THIN LAYER OF MOISTURE AT H5 WITH KSLC INDICATING SLIGHTLY DEEPER
LAYER AOA H5. AT ANY RATE...SHOULD CONTINUE TO SEE AVAILABLE
MOISTURE INCREASING WITH CONTINUED GOOD SOUTH TO SOUTHWEST FETCH AND
CURRENT DEW PTS IN THE MID 30S TO MID 40S ACROSS WESTERN NEW MEXICO
AND IN THE MID 40S TO MID 50S ACROSS EASTERN NEW MEXICO AND WESTERN
TEXAS...OWNING TO PROGGED CAPES BETWEEN 500-1500 J/KG ACROSS THE
AREA THIS AFTERNOON...WITH HIGHEST VALUES ACROSS THE FAR EASTERN
PLAINS. WITH MORNING SUNSHINE...STEEP LAPSE RATES AND SOME UVV
ASSOCIATED WITH WEAK WAVE...SHOULD SEE ISOLATED TO SCATTERED
CONVECTION FIRE ACROSS THE HIGHER TERRAIN THIS AFTERNOON AND EVENING
WITH BEST COVERAGE LIKELY ACROSS THE SW MTS. WITH WARMING ALOFT
(+12C TO +16C) MODEL SOUNDINGS INDICATING CAP GENERALLY HOLDING
ACROSS THE EASTERN PLAINS...THOUGH WITH WEAK LEE LOW SLIDING NORTH
ACROSS THE EASTERN PLAINS KEEPING SOUTHERLY LOW LEVEL FLOW IN
PLACE...COULD SEE THE CAP ERODING ENOUGH TO FIRE A FEW STORMS
ESPECIALLY ALONG THE PALMER DVD. MODELS INDICATING BULK SHEARS
BETWEEN 25-35KTS ACROSS THE REGION THIS AFTERNOON...WITH A FEW
STRONGER STORMS PRODUCING HAIL AROUND 3/4 OF AN INCH IN DIAMETER AND
GUSTY WINDS UP TO 45 MPH POSSIBLE...ESPECIALLY ALONG AND NORTH OF
THE PALMER DVD.

TONIGHT...WEAK WAVE IN THE SW FLOW CONTINUES TO MOVE ACROSS THE
REGION...POSSIBLE KEEPING ISOLATED SHOWERS ONGOING PAST
MIDNIGHT...MAINLY ACROSS THE SW AND CENTRAL MTS ALONG WITH THE FAR
EASTERN PLAINS WITH POSSIBLE LOW LEVEL JET SETTING UP ACROSS WESTERN
KANSAS.

.LONG TERM...
(SUNDAY THROUGH FRIDAY)

SUN AN UPR TROF WL BE OFF THE BAJA CA COAST...WITH SOME MSTR BEING
DRAWN UP OVR THE FORECAST AREA FROM THE SOUTH. WITH THE DAYTIME
HEATING WE SHOULD SEE ISOLD TO SCT SHOWERS AND TSTMS DEVELOP FOR THE
AFTERNOON AND EVENING HOURS. MON THE UPR TROF IS FORECAST TO MOVE
INTO SWRN AZ. AHEAD OF THIS TROF...MSTR WL CONTINUE TO BE DRAWN UP
OF SRN CO. THE NAM HAS MORE WIDESPREAD PCPN BREAKING OUT OVR THE
FORECAST AREA MON AFTERNOON THAN THE GFS. FOR NOW WL STICK WITH
ISOLD TO LOW SCT POPS. SUN AND MON H7 TEMPS OVR THE AREA ARE
EXPECTED TO RANGE FROM 13-17C...AND SHOULD SEE HIGHS IN THE 80S
AND LOWER 90S OVR THE LOWER ELEVATIONS. MON NIGHT THE TROF IS
EXPECTED TO MOVE INTO THE 4 CORNERS REGION AND WE COULD SEE SOME
PCPN CHANCES CONTINUE THRU MON NIGHT. THE TROF THEN CONTINUES
LIFTING NEWRD THRU CO ON TUE AND SHOULD SEE AT LEAST SCT POPS ACRS
MUCH OF THE AREA. WITH MORE CLOUD COVER ON TUE AND THE UPR TROF
PASSING OVERHEAD...TEMPS SHOULD BE SEVERAL DEGREES COOLER. THE GFS
SHOWS H7 TEMPS OF 6-8C ACRS THE AREA. WILL DROP MAX TEMPS A
LITTLE...BUT WL NOT GO AS COOL AS GUIDANCE AS I WOULD BE OUT OF
TOLERANCE WITH SURROUNDING WFO/S. THE TROF MOVES E OF THE AREA FOR
WED AND PCPN CHANCE SHOULD BE MORE ISOLD AND TEMPS SHOULD BE ABOUT
NORMAL. THE 00Z RUN OF THE GFS KEEPS AN UPR LOW OVR WRN KS
THU AND FRI...WHICH IS NOT AT ALL LIKE THE 18Z RUN WHICH HAD A
STRONG UPR RIDGE SITTING OVR CO. WL NOT MAKE ANY CHANGES TO THE
THU AND FRI FORECAST GIVEN THESE DIFFERENCES.

&&

.AVIATION...MAIN CONCERNS ARE THUNDERSTORM DEVELOPMENT AND COVERAGE
THIS AFTERNOON AND EVENING WITH BEST CHANCES OF SEEING STORMS BEING
IN THE PIKES PEAK AND COLORADO SPRINGS AREA.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

23/28
Hazardous weather outlook, Jun 9, 6:10 AM MDT, 7 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
610 AM MDT SAT JUN 9 2007

COZ058>089-093>099-101215-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
610 AM MDT SAT JUN 9 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...TODAY AND TONIGHT

ISOLATED TO SCATTERED LATE AFTERNOON AND EVENING THUNDERSTORMS CAN
BE EXPECTED TODAY ACROSS THE AREA...WITH THE BEST COVERAGE OF STORMS
ACROSS THE SOUTHWEST MOUNTAINS. THE MAIN THREATS FROM THUNDERSTORMS
WILL BE CLOUD TO GROUND LIGHTNING AND GUSTY WINDS TO AROUND 40 MPH.
A FEW OF THE STRONGER STORMS WILL BE CAPABLE OF PRODUCING HAIL TO
LESS THAN 3/4 OF AN INCH IN DIAMETER.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE EACH DAY. THE
MAIN THREATS FROM THUNDERSTORMS WILL BE CLOUD TO GROUND LIGHTNING
AND WIND GUSTS AROUND 40 MPH. SOME OF THE STRONGER STORMS COULD
PRODUCE HAIL AROUND 1/2 INCH IN DIAMETER.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS MAY BE
POSSIBLE LATE THIS AFTERNOON THROUGH THE EARLY EVENING.

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 9, 2:04 PM MDTSevere Thunderstorm WarningPUBLas Animas56 min
Jun 9, 3:02 PM MDTSevere Thunderstorm WarningPUBBent88 min
Jun 9, 3:46 PM MDTSevere Thunderstorm WarningPUBProwers20 min
Jun 9, 4:09 PM MDTSevere Thunderstorm WarningPUBProwers96 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.